Over the coarse of a couple of months, with the help of my gp, I tapered off my gabapentin. I havent had any for two weeks now. First week was fine but this week has been hell.
My restless legs have gotten terrible. Now not sure if this is akathisia cos procyclidine isn’t helping that much.
Second I am itching all over. Is hellish.
Have searched online and these are common withdrawal symptoms. Wasn’t informed of this when I started this med.
I hope it gets better for you. When I quit, I didn’t have any problems, but I was pretty physically sick at the time anyways, so it’s possible I went through withdrawal and just couldn’t tell the difference.
I can’t find anything about itching being a withdrawal symptom of gabapentin. Itching could be because you’re messing with seroquel?
Edit: you’re probably right, though, gabapentin has withdrawal associated with it. Who knows how an individual would be affected.
Hey @everhopeful. Gonna go back to my twice daily seroquel rather than 4 times a day.
For the meantime am gonna use procyclidine for the akathisia. Will titration it up until the restlessness goes away.
This whole withdrawal experience is new to me.
Ps the itching is less now.